# SDR SWAA2015010535449

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 64,940 hours, 52,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE.  R & R SLIDE ASSEMBLY IAW MM.
